Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

History of coronary heart disease, stents, had irregular heart beats during flu. Worrisome?

Hi, yes thank you. My husband had 2 stents inserted in 2009, he has history of coronary artery disease . He is on statins and metropolol and aspirin daily. 4 days ago he contracted the flu , his heart has been beating irregularly for about 24 hours, we think bradycardia , his pulse rate is 72 at the moment. Should I be concerned enuff to take to the hospital tonight, he doesnt seem too worried, but I am. thank you.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for choosing HCM.
The problem does not sound alarming to me.
You will have to give him plenty of warm liquids to drink, with sufficient rest.
Ask him to inhale steam & throat gargle with warm saline water, which should do him some good.
Add a tab of paracetamol for body ache & fever.
Pulse 72 is not bradycardia.
Take care.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor